International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2021, Vol. 6, Issue 1, Part B

Quasi-Bayesian estimation of time to test transform under asymmetric loss functions


Author(s): Sowbhagya S Prabhu and Dr. ES Jeevanand

Abstract: In the present paper, Quasi-Bayesian estimation of Total Time on Test transform (TTT) for the Lomax distribution. A two parametric Lomax distribution is considered for the analysis. Estimators are obtained by using extension of Jeffrey’s prior and Gamma prior under Entropy loss function and Precautionary loss function. Both the classical and Bayes estimators have been developed.

Pages: 153-156 | Views: 114 | Downloads: 5

Download Full Article: Click Here
How to cite this article:
Sowbhagya S Prabhu, Dr. ES Jeevanand. Quasi-Bayesian estimation of time to test transform under asymmetric loss functions. Int J Stat Appl Math 2021;6(1):153-156.
Call for book chapter
International Journal of Statistics and Applied Mathematics